On well-posedness and blow-up criterion for the 2D tropical climate model
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 891-907
Published online October 16, 2019
Printed July 31, 2020
Mulan Zhou
Anhui Normal University
Abstract : In this paper, we consider the Cauchy problem to the tropical climate model. We establish the global regularity for the 2D tropical climate model with generalized nonlocal dissipation of the barotropic mode and obtain a multi-logarithmical vorticity blow-up criterion for the 2D tropical climate model without any dissipation of the barotropic mode.
Keywords : Tropical climate model, global regularity, blow-up criterion
MSC numbers : Primary 35D35, 76D03
Supported by : The work is supported by Natural Science Foundation of Anhui Province (No.1908085 QA05)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd